Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Real rank of tensor products of $ C\sp \ast$-algebras


Authors: Kazunori Kodaka and Hiroyuki Osaka
Journal: Proc. Amer. Math. Soc. 123 (1995), 2213-2215
MSC: Primary 46L85; Secondary 46L05, 46M05
MathSciNet review: 1264820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the real rank of tensor products of $ {C^ \ast }$-algebras. From the dimension theory: $ \dim (X \times Y) \leq \dim X + \dim Y$, it is naturally hoped that $ RR(A \otimes B) \leq RR(A) + RR(B)$. We then prove that it is false generally. Moreover, we point out that (FS)-property for $ {C^ \ast }$-algebras is not stable under taking tensor products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L85, 46L05, 46M05

Retrieve articles in all journals with MSC: 46L85, 46L05, 46M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1264820-4
PII: S 0002-9939(1995)1264820-4
Article copyright: © Copyright 1995 American Mathematical Society